MAUDE Adverse Event Report: BOSTON SCIENTIFIC BOSTON SCIENTIFIC; STAINLESS STEEL GUIDEWIRE

BOSTON SCIENTIFIC BOSTON SCIENTIFIC; STAINLESS STEEL GUIDEWIRE
Model Number M001201080
Health Effect - Clinical Codes Death (1802); Foreign Body In Patient (2687)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Piece of guidewire broke off in pt.Per incident report: "while provider attempting to place nephrostomy tube using a guide wire," stainless steel" 7.5 cm broke part of the wire off inside the right kidney.Md attempted to snare wire with no success.Pt expired on (b)(6) 2020.Code was stopped at 2047 per nursing documentation.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
STAINLESS STEEL GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC
spencer IN
MDR Report Key11019023
Report Number11019023
Device Sequence Number11403142
Product Code DQX
UDI-Device Identifier08714729735144
UDI-Public 08714729735144
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2020
Report Date (Section F) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model NumberM001201080
Device Catalogue NumberM001201080
Device Lot Number26100431
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/14/2020
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight73